# SDR REXA2024071600556

- Difficulty date: July 6, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 37,164 hours, 26,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT SIDE EMER LIGHT ON SIDE WALL CABIN FWD OF OVR WING EXIT LWR ASSY. IS INOP.  R & R EMER BAT CHARGER AND BAT IAW AMM 33-51-17. OP CK OF BATERY CHARGER AND BATTERY IS GOOD. NO FURTHER DEFECTS NOTED
